Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 147, Number 6

On the representation dimension and finitistic dimension of special multiserial algebras
Sibylle Schroll.
Proc. Amer. Math. Soc. 147 (2019), 2275-2280
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A counterexample to Stein’s Equi-$n$-square Conjecture
Alexey Pokrovskiy and Benny Sudakov.
Proc. Amer. Math. Soc. 147 (2019), 2281-2287
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The least prime ideal in the Chebotarev density theorem
Habiba Kadiri, Nathan Ng and Peng-Jie Wong.
Proc. Amer. Math. Soc. 147 (2019), 2289-2303
Abstract, references and article information
Full-text PDF
Modular symbols for Fermat curves
Özlem Ejder.
Proc. Amer. Math. Soc. 147 (2019), 2305-2319
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Values of globally bounded $G$-functions
S. Fischler and T. Rivoal.
Proc. Amer. Math. Soc. 147 (2019), 2321-2330
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Zero-one generation laws for finite simple groups
Robert M. Guralnick, Martin W. Liebeck, Frank Lübeck and Aner Shalev.
Proc. Amer. Math. Soc. 147 (2019), 2331-2347
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Askey–Wilson polynomials and a double $q$-series transformation formula with twelve parameters
Zhi-Guo Liu.
Proc. Amer. Math. Soc. 147 (2019), 2349-2363
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Quasi-flats in systolic complexes
Tomasz Elsner.
Proc. Amer. Math. Soc. 147 (2019), 2365-2374
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On a class of non-Hermitian matrices with positive definite Schur complements
Thomas Berger, Juan Giribet, Francisco Martínez Pería and Carsten Trunk.
Proc. Amer. Math. Soc. 147 (2019), 2375-2388
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Equilibrium states and growth of quasi-lattice ordered monoids
Chris Bruce, Marcelo Laca, Jacqui Ramagge and Aidan Sims.
Proc. Amer. Math. Soc. 147 (2019), 2389-2404
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Sharp-edged square functions
Michael Wilson.
Proc. Amer. Math. Soc. 147 (2019), 2405-2412
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Plurisubharmonically separable complex manifolds
Evgeny A. Poletsky and Nikolay Shcherbina.
Proc. Amer. Math. Soc. 147 (2019), 2413-2424
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Norm estimates of weighted composition operators pertaining to the Hilbert matrix
Mikael Lindström, Santeri Miihkinen and Niklas Wikman.
Proc. Amer. Math. Soc. 147 (2019), 2425-2435
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Asymptotic stability of nonuniform behaviour
Davor Dragičević and Weinian Zhang.
Proc. Amer. Math. Soc. 147 (2019), 2437-2451
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A note on rigidity of Anosov diffeomorphisms of the three torus
F. Micena and A. Tahzibi.
Proc. Amer. Math. Soc. 147 (2019), 2453-2463
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A characterization of Askey-Wilson polynomials
Maurice Kenfack Nangho and Kerstin Jordaan.
Proc. Amer. Math. Soc. 147 (2019), 2465-2480
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On invariant random subgroups of block-diagonal limits of symmetric groups
Artem Dudko and Kostya Medynets.
Proc. Amer. Math. Soc. 147 (2019), 2481-2494
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
An iterative estimation for disturbances of semi-wavefronts to the delayed Fisher-KPP equation
Rafael D. Benguria and Abraham Solar.
Proc. Amer. Math. Soc. 147 (2019), 2495-2501
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Group actions, the Mattila integral and applications
Bochen Liu.
Proc. Amer. Math. Soc. 147 (2019), 2503-2516
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Self-contracted curves are gradient flows of convex functions
Estibalitz Durand-Cartagena and Antoine Lemenant.
Proc. Amer. Math. Soc. 147 (2019), 2517-2531
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Spatial-homogeneity of stable solutions of almost-periodic parabolic equations with concave nonlinearity
Yi Wang, Jianwei Xiao and Dun Zhou.
Proc. Amer. Math. Soc. 147 (2019), 2533-2543
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the local well-posedness for a full-dispersion Boussinesq system with surface tension
Henrik Kalisch and Didier Pilod.
Proc. Amer. Math. Soc. 147 (2019), 2545-2559
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Pogorelov estimates for the Monge–Ampère equations
JuHua Shi and Feida Jiang.
Proc. Amer. Math. Soc. 147 (2019), 2561-2571
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Finite rank truncated Toeplitz operators via Hankel operators
Pan Ma and Dechao Zheng.
Proc. Amer. Math. Soc. 147 (2019), 2573-2582
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Asymptotics of the associated Pollaczek polynomials
Min-Jie Luo and R. Wong.
Proc. Amer. Math. Soc. 147 (2019), 2583-2597
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Von Neumann’s inequality for commuting operator-valued multishifts
Rajeev Gupta, Surjit Kumar and Shailesh Trivedi.
Proc. Amer. Math. Soc. 147 (2019), 2599-2608
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Auslander-Yorke type dichotomy theorems for stronger versions of $r$-sensitivity
Kairan Liu and Xiaomin Zhou.
Proc. Amer. Math. Soc. 147 (2019), 2609-2617
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Liouville-type theorem for the Lamé system with singular coefficients
Blair Davey, Ching-Lung Lin and Jenn-Nan Wang.
Proc. Amer. Math. Soc. 147 (2019), 2619-2624
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Complementary Romanovski-Routh polynomials: From orthogonal polynomials on the unit circle to Coulomb wave functions
A. Martínez-Finkelshtein, L. L. Silva Ribeiro, A. Sri Ranga and M. Tyaglov.
Proc. Amer. Math. Soc. 147 (2019), 2625-2640
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Some curvature estimates of Kähler-Ricci flow
Man-Chun Lee and Luen-Fai Tam.
Proc. Amer. Math. Soc. 147 (2019), 2641-2654
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A note on convex conformal mappings
Martin Chuaqui and Brad Osgood.
Proc. Amer. Math. Soc. 147 (2019), 2655-2659
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A note on closed convex hypersurfaces with singularities
Hao Fang, Mijia Lai and Weifeng Wo.
Proc. Amer. Math. Soc. 147 (2019), 2661-2671
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Infinite monochromatic sumsets for colourings of the reals
Péter Komjáth, Imre Leader, Paul A. Russell, Saharon Shelah, Dániel T. Soukup and Zoltán Vidnyánszky.
Proc. Amer. Math. Soc. 147 (2019), 2673-2684
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Stochastic telegraph equation limit for the stochastic six vertex model
Hao Shen and Li-Cheng Tsai.
Proc. Amer. Math. Soc. 147 (2019), 2685-2705
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On eigenvalues of double branched covers
Kouki Sato.
Proc. Amer. Math. Soc. 147 (2019), 2707-2722
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Winding number $m$ and $-m$ patterns acting on concordance
Allison N. Miller.
Proc. Amer. Math. Soc. 147 (2019), 2723-2731
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions